# SDR SWAA2022030746763

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO TRANSITION STRIP BS 887; RBL 16- LBL 4; WL 168 / REMOVED AND REPLACED AFT CARGO TRANSITION STRIP AT BS887 RBL16 TO LBL 4 WL 168 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; BOEING DWG 146A7500 RWB SRM 51-10-02-G0-0 CORRODED OUT OF LIMITS DUE TO NO LIMITS ITEM #7530863 PO #728485 57335U 4/29/19
